RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Sem. Kraev. Zadacham:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Sem. Kraev. Zadacham, 1992, Issue 27, Pages 37–47 (Mi kukz3)  

Some generalizations of Becker's univalence conditions for analytic functions

F. Kh. Arslanov, S. R. Nasyrov


Full text: PDF file (861 kB)

Bibliographic databases:

Citation: F. Kh. Arslanov, S. R. Nasyrov, “Some generalizations of Becker's univalence conditions for analytic functions”, Геометрическая теория функций и краевые задачи, Trudy Sem. Kraev. Zadacham, 27, Kazan University, Kazan, 1992, 37–47

Citation in format AMSBIB
\Bibitem{ArsNas92}
\by F.~Kh.~Arslanov, S.~R.~Nasyrov
\paper Some generalizations of Becker's univalence conditions for analytic functions
\inbook Геометрическая теория функций и краевые задачи
\serial Trudy Sem. Kraev. Zadacham
\yr 1992
\vol 27
\pages 37--47
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kukz3}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1230165}
\zmath{https://zbmath.org/?q=an:0903.30011}


Linking options:
  • http://mi.mathnet.ru/eng/kukz3
  • http://mi.mathnet.ru/eng/kukz/v27/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:109
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020